# SDR FDEA201409022408

- Difficulty date: September 2, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31318
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 1390 - 1410 STRINGER 4R.  SCRIBE & GOUGE MARKS EVIDENT ON FUSELAGE SKIN BELOW LAP JOINT.  REPAIRED IAW SRM 53-00-01 & SB 757-53A0092.
